RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 2(254), Pages 3–68 (Mi umn2322)  

This article is cited in 4 scientific papers (total in 5 papers)

Periodic groups and Lie algebras

S. I. Adian, A. A. Razborov


Full text: PDF file (3305 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:2, 1–81

Bibliographic databases:

Document Type: Article
UDC: 512.54+512.554.322
MSC: 17B30, 20F45
Received: 04.06.1986

Citation: S. I. Adian, A. A. Razborov, “Periodic groups and Lie algebras”, Uspekhi Mat. Nauk, 42:2(254) (1987), 3–68; Russian Math. Surveys, 42:2 (1987), 1–81

Citation in format AMSBIB
\Bibitem{AdiRaz87}
\by S.~I.~Adian, A.~A.~Razborov
\paper Periodic groups and Lie algebras
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 2(254)
\pages 3--68
\mathnet{http://mi.mathnet.ru/umn2322}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=898621}
\zmath{https://zbmath.org/?q=an:0627.17008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42....1A}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 2
\pages 1--81
\crossref{https://doi.org/10.1070/RM1987v042n02ABEH001307}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987M112100001}


Linking options:
  • http://mi.mathnet.ru/eng/umn2322
  • http://mi.mathnet.ru/eng/umn/v42/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Sapir, “The restricted Burnside problem for varieties of semigroups”, Math. USSR-Izv., 38:3 (1992), 659–667  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Gunnar Traustason, “A Constructive Approach to Zel'manov's Global Nilpotency Theorem forn-Engel Lie Algebras Over a Field of Characteristic Zero”, Int. J. Algebra Comput, 08:03 (1998), 317  crossref
    3. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. S. I. Adian, “New estimates of odd exponents of infinite Burnside groups”, Proc. Steklov Inst. Math., 289 (2015), 33–71  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:380
    Full text:139
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018